# SDR 2021F00247

- Difficulty date: October 2, 2021
- Submitted: October 2, 2021
- Operation: General aviation
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,717 hours, 19,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Cracked
- Location: Bs 333 S2r
- Part time: 19,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, FS333.00, S1R-S2R, PN SH670-31356-5, CL600-2D24, FOUND CRACKED IN THE UPPER SECTOR OF THE FRAME AT FS333.00 BETWEEN S1R AND S2R. THE CRACK MEASURES 2.50” IN LENGTH. THE FRAME IS FORMED FROM 0.050" 7075-T62 AL ALLOY.
